# SDR CALA2018112302414

- Difficulty date: November 23, 2018
- Submitted: November 23, 2018
- Operation: Air carrier
- Aircraft: N775UA
- Make and model: Boeing 777222
- Aircraft serial: 26947
- Aircraft time: 92,705 hours, 15,996 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143W23412
- Condition: Cracked
- Location: Bs 1035
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF NR LP 9131011,SUPPORT TASK AD 2017-16-10 EA5310-06900 OP12 RH BS1035 UNDERWING LONGERON FX SKIN AREA 2EA FASTENER HOLES FOUND CRACK AT SKIN,DETAIL REFER ATTACHED FIG ACP PART 1 ECRA 5331-02302 INTERIM REPAIR. WORK ACP ON HAECO HKG NR STS510128 TECH V887387 INSP222107.  INITIATE DIP TO ACP PERM ANENT REPAIR ON OR BEFORE 19NOV2020. PLANNING TO CONTACT ENG AFTER 19SEP20 BUT BEFORE 19OCT20 FOR PERMANENT REPAIR PER ECRA 5 331-02302. AIR PRIOR TO 19 NOV 20. CONTACT ENGINEERING AFTER 19 SEP 20 BUT PRIOR TO 19 OCT 20 FOR PERMANENT REPAIR REF ECRA 5331-02302. ACCOMPLISHED INTERIM REPAIR PER PART 1. ACCOMPLISH PERMANENT REP TOMC-APPROVAL FROM SC1ELBYC COMMENT INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
